# SDR HNAA2009102700320

- Difficulty date: October 22, 2009
- Submitted: October 27, 2009
- Operation: Air carrier
- Aircraft: N328EX
- Make and model: Dhav DHC8102
- Aircraft serial: 281
- Aircraft time: 32,109 hours, 49,362 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Out Of Adjust
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT FORWARD OUTSIDE AND ROW 4 CEILING EMERGENCE LIGHTS ARE DIM.  READJUSTED TOP WARDROBE BATTERY. EMERGENCY LIGHTS OPERATIONAL CHECK GOOD
